# SDR AALA20150727004

- Difficulty date: July 26, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 59,649 hours, 7,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024091142
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4R DOOR FORWARD FLOOR PROXIMITY EXIT SIGN LENS CRACKED.  R & R EXIT SIGN LENS.  PERFORMED OPERATIONAL TEST IAW AMM 33-51-01.  SYSTEM CHECKED NORMAL.
